poopsiekittens

Post-infection cracked and bleeding mess

Recommended Posts

Hey, guys!

The last tattoo I got is a bit of a roller coaster. I got a sort of allergic reaction to Dermalize glue and the tattoo got incredibly inflamed, hurting a lot and bad looking the next day (you can see pictures attached of day of & day after), plus all the area where the Dermalize touched my skin directly (no plasma underneath) is still red and sensitive even 4 days after removing it. I made a big mistake using the Dermalize, when I saw how much plasma was accumulating, I didn't change it in the evening, so the seal broke during the night letting bacteria in. I don't know yet if it was the Dermalize allergy or if I got an infection, but the pain for the first 3 days was quite tough.

However, I went to the doctor and they prescribed antibiotic cream which helped with the perhaps-infection or whatever it was, but now the tattoo is incredibly dry and cracking. The first few days I could not tolerate putting anything on top of it. I tried with SorryMom Tattoo balm and pure Shea butter but the skin was getting incredibly sore and red when I tried, so I had to leave it just with the antibiotic cream for the first 4  days and starting 5th day I could apply Shea Butter. Now it's day 6 and the whole area is a tight, cracked mess (some cracks looks so deep) and starts bleeding all the time. I am trying to keep a sterile dressing on it while at work but that gets stuck to the cracks that occasionally leak plasma and even removing it under warm water make it starts bleeding.

Any advice in how to help with the cracking scabs problem? By this point I know I will need to get the tattoo done again. I can see the antibiotic cream took a lot of the color away so I just want to help it heal and not leave any scars. The whole area feels so tight and still so so sore.

It might be relevant that it was a coverup so the artist had to be quite heavy handed in some areas to try and cover the old tattoo and I had never used Dermalize or any other of this stick-on films before.

 

day after.jpeg

day of.jpeg

Share this post


Link to post
Share on other sites

I agree, you've applied 4 different products already and have irritated the hell out of a fresh tattoo.

You're best bet is to tough it out and dry heal it.

Don't lose hope, I've had waay worse looking scabby heals (with no product, strictly dry) and nothing was lost. If the tattoo was done well and packed in, that ink is in there good. Doesn't look too bad or anything that a light touchup can't fix.

 

Share this post


Link to post
Share on other sites

Hey, guys! Thanks for the tips. I actually bought aloe vera and have been using just that yesterday.  Applied it in the evening and in the morning and I think it made a big difference. It's still dry but not cracking so much anymore. I also got some non-sticking gauze to use at work so hopefully in a few days the tightness and cracking will resolve itself.

Share this post


Link to post
Share on other sites
On 5/3/2018 at 2:27 AM, poopsiekittens said:

Hey, guys! Thanks for the tips. I actually bought aloe vera and have been using just that yesterday.  Applied it in the evening and in the morning and I think it made a big difference. It's still dry but not cracking so much anymore. I also got some non-sticking gauze to use at work so hopefully in a few days the tightness and cracking will resolve itself.

Don't put anything on it. You are smothering it. Just let it heal.

Share this post


Link to post
Share on other sites

Hi. I'm not sure.when you posted.this but I'm going through the same thing. Went to the hospital got antibiotics and an ointment it's very painful and cracking all from that stick on crap . Please give me any updates and photos I have been freaking out. I have many tattoos all done in black this was a long session first time with color I'm seriously having a ton of anxiety over this would really appreciate hearing back. Thank you 

Share this post


Link to post
Share on other sites

Wont let post any where else for some reason i need help Recently got a tattoo about a week and half later developed a rash seems to worse not really sure what to do, been on antibiotics doesn't seem to help.  Used auqadurm then switched to aveeno and lubidurm when i didnt have the aveeno on me now im back you the aquadurm thought it was one of the lotions 20200306_025803.thumb.jpg.f35cd4a80e24f5dd9a6f40ecef617ae1.jpgcausing it.There's heat in the tattoo. Not asking for a diagnosis just some input thanks

20200306_025812.jpg

20200306_025806.jpg

20200303_024430.jpg

Share this post


Link to post
Share on other sites

Doesn't look like anything I've ever seen. If you've been on antibiotics for 3-4 days and it's not clearing up then I'm probably not going to be able to provide any insight - but my next question was how long ago was the tattoo applied?

Share this post


Link to post
Share on other sites

If it's a rash, I would avoid putting anything on it.

I'm referring to lotions. Not prescription meds or whatever since that would need to follow the doctor's instructions.

An allergic reaction usually means the area is more sensitive than normal hence putting lotions, and changing lotions as much as you have, could irritate the skin even further. Let it dry heal, take your antibiotics as prescribed and try not to do anything to irritate the area more (eg scratching).

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.